# SDR P5CA0100606

- Difficulty date: October 31, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 64,378 hours, 16,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WHEEL WELL FRAME WEB CRACKED, APPROX. 1/8" LONG, BY INSULATION HOLES FIRST & FOUR FROM FLOOR CHORD ANGLE ON RIGHT SIDE. OPENED HOLES TO 7/16", RE-INSPECTED BY H.F.E.C. - NO INDICATIONS.   REPAIRED IAW BOEING SERVICE LETTER PAO-LGB-01-0015514, SB74752a2293 & MA #a5310-33-01.
